# SDR V0XR201003180001

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 077
- Aircraft time: 27,076 hours, 25,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14529150009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FRM 23 FROM Y.0.0 TO RT OTBD SILL IS CORRODED BEYOND LIMITS. R & R ANGLE. W/C 1063.
